Lassak, Marek
Relative extreme subsets
Compositio Mathematica, Tome 56 (1985) no. 2 , p. 233-236
Zbl 0546.52001 | MR 809868 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1985__56_2_233_0

Bibliographie

[1] R.B. Holmes: Geometric Functional Analysis and its Applications. Springer-Verlag, New York (1975). MR 410335 | Zbl 0336.46001

[2] V. Klee: Relative extreme points. Proceedings of the International Symposium on Linear Spaces, pp. 282-289. Jerusalem Academic Press, Jerusalem (1961). MR 132989 | Zbl 0173.41103

[3] M. Lassak: Terminal subsets of convex sets in finite-dimensional real normed spaces. Colloq. Math. (to appear). MR 857860 | Zbl 0532.52001

[4] R.R. Phelps: Support cones and their generalizations. Proceedings of Symposia in Pure Mathematics 7 (Convexity), pp. 393-401. American Mathematical Society, Providence (1963). MR 154093 | Zbl 0149.08602

[5] R.T. Rockafellar: Convex Analysis. Princeton, New York (1970). MR 274683 | Zbl 0193.18401

[6] G. Sierksma: Generalizations of Helly's theorem: Open problems. Proceedings of the Second University Oklahoma Conference (Convexity and related combinatorial geometry), pp. 173-192. Marcel Dekker, Norman (1980). MR 650312 | Zbl 0487.52007